# SDR TRBA2011353006

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 31,219 hours, 30,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP MISSING END CAP AT  GALLEY AREA,  AT SEAT 3B AND 6B. THE ACFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY FLOOR LIGHT STRIP END CAP AT GALLEY AREA,  AT SEAT 3B AND 6B IAW 33-51-24 RAI 10000. THE ACFT WAS RETURNED TO SERVICE.
